| Model Number |
GF-UCT180 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the ultrasound gastrovideoscope for a separate issue.During the initial evaluation of the returned device, a cut on the pink probe, missing thixotropic adhesive around light guide cover, and forceps cover and light guide lens chip glue was observed.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation.The most probable cause of the complaint was cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.